The Annals of Statistics

Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”

Richard Nickl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Ann. Statist., Volume 43, Number 4 (2015), 1429-1436.

Dates
Received: September 2014
First available in Project Euclid: 17 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1434546206

Digital Object Identifier
doi:10.1214/14-AOS1270A

Mathematical Reviews number (MathSciNet)
MR3357862

Zentralblatt MATH identifier
1321.62043

Citation

Nickl, Richard. Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”. Ann. Statist. 43 (2015), no. 4, 1429--1436. doi:10.1214/14-AOS1270A. https://projecteuclid.org/euclid.aos/1434546206


Export citation

References

  • [1] Bull, A. D. (2012). Honest adaptive confidence bands and self-similar functions. Electron. J. Stat. 6 1490–1516.
  • [2] Bull, A. D. and Nickl, R. (2013). Adaptive confidence sets in $L^{2}$. Probab. Theory Related Fields 156 889–919.
  • [3] Castillo, I. and Nickl, R. (2013). Nonparametric Bernstein–von Mises theorems in Gaussian white noise. Ann. Statist. 41 1999–2028.
  • [4] Castillo, I. and Nickl, R. (2014). On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures. Ann. Statist. 42 1941–1969.
  • [5] Freedman, D. (1999). On the Bernstein–von Mises theorem with infinite-dimensional parameters. Ann. Statist. 27 1119–1140.
  • [6] Giné, E. and Nickl, R. (2010). Confidence bands in density estimation. Ann. Statist. 38 1122–1170.
  • [7] Hoffmann, M. and Nickl, R. (2011). On adaptive inference and confidence bands. Ann. Statist. 39 2383–2409.
  • [8] Leahu, H. (2011). On the Bernstein–von Mises phenomenon in the Gaussian white noise model. Electron. J. Stat. 5 373–404.
  • [9] Nickl, R. and Szabó, B. (2014). A sharp adaptive confidence ball for self-similar functions. Preprint. Available at arXiv:1406.3994.
  • [10] Nickl, R. and van de Geer, S. (2013). Confidence sets in sparse regression. Ann. Statist. 41 2852–2876.
  • [11] Ray, K. (2014). Bernstein–von Mises theorems for adaptive Bayesian nonparametric procedures. Preprint. Available at arXiv:1407.3397.
  • [12] Szabó, B., van der Vaart, A. W. and van Zanten, H. (2015). Frequentist coverage of adaptive nonparametric Bayesian credible sets. Ann. Statist. 43 1391–1428.

See also

  • Main article: Frequentist coverage of adaptive nonparametric Bayesian credible sets.